# SDR UPS04842195

- Difficulty date: March 16, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1706317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  MAIN CABIN FS 1727 FLOORBEAM AT RBL 34 & FLOOR SUPPORT CORRODED.  REMVOED CORROSION FROM FLOORBEAM IAW DC8 SRM 51-1-8. OUT OF LIMITS IAW  DC8 SRM 53-2-0. FABRICATED TEE & L ANGLES IAW DAC DWG 575503. LOCATED AND DRILLED PARTS IAW DC8 SRM 51-1-24. INSTALLED FLOORBEAM AND SUPPORT AND ALL ATTACHING STRUCTURE THAT WAS REMOVED TO ACCESS IAW DC8 SRM 51- 1-20D, 51-3-0. ALOD & PRIME FLOORBEAM AND SUPPORT IAW DC8 SRM 51-1-8.
